EMIS ELibM Electronic Journals
Vol. 37(51), pp. 29--32 (1985)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On some graphic polynomials whose zeros are real

Ivan Gutman

Prirodno-matemati\v cki fakultet, Kragujevac, Yugoslavia

Abstract: Polynomials which are formed by linear combination of the characteristic polynomial of a graph $\,G\,$ and the characteristic polynomials of the vertex-deleted subgraphs of $\,G\,$ have real zeros. The same is true for the linear combination of the matching polynomial of $\,G\,$ and the matching polynomials of the vertex-deleted subgraphs of $\,G\,$. Several statements about the location of the zeros of these polynomials are obtained.

Classification (MSC2000): 05C55

Full text of the article:

Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.

© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
© 2001 ELibM for the EMIS Electronic Edition